# SDR QXEA2024100400228

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 19,520 hours, 12,792 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260128
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 19,520 hours, 12,792 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2160. THRUST REVERSER #1 VERY DIFFICULT TO ENGAGE UPON LANDING DUE TO REVERSER SWITCH NOT RELEASING (UNABLE TO PULL). REMOVED FROM SERVICE. REPLACED TCQ ASSEMBLY IAW E175 AMM 76-11-01-000/400-801-A. OPS TESTS PASSED. INTERROGATED CMC, NO FAULTS. AIRCRAFT OK FOR SERVICE. AIRCRAFT REMAINS CAT III QUALIFIED. FLIGHT DECK CATEGORY STATUS PLACARD READS CAT III. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
